JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Kyungpook mathematical journal
Journal homepage(new window)
Journal Basic Information
pISSN :
1225-6951 
eISSN :
0454-8124 
Journal DOI :
10.5666/KMJ 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
2
  • Abstract(view)
3
  • Abstract(view)
4
  • Abstract(view)
5
  • Abstract(view)
6
  • Abstract(view)
7
  • Abstract(view)
8
  • Abstract(view)
9
  • On Noetherian
  • Dutta, T.K. ; Adhikari, N.C. ;
  • Kyungpook mathematical journal, volume 36, issue 1, 1996, Pages 89~89
  • Abstract(view)
10
  • Abstract(view)
11
  • Abstract(view)
12
  • On Left Hereditary Radicals
  • France-Jackson, H. ; Heyman, G.A.P. ; Jenkins, T.L. ;
  • Kyungpook mathematical journal, volume 36, issue 1, 1996, Pages 113~113
  • Abstract(view)
13
  • Abstract(view)
14
  • Abstract(view)
15
  • Abstract(view)
16
  • Some forms of strongly
  • Mahmoud, R.A. ; El-Monsef, M. E. Abd ; Nasef, A.A. ;
  • Kyungpook mathematical journal, volume 36, issue 1, 1996, Pages 143~143
  • Abstract(view)
17
  • Abstract(view)
18
  • Abstract(view)
19
  • On Some Problems in
  • Hong, Woo-Chorl ; Kweon, Seon-Hee ;
  • Kyungpook mathematical journal, volume 36, issue 1, 1996, Pages 165~165
  • Abstract(view)
20
  • Abstract(view)
21
  • Abstract(view)
22
  • is Maximal
  • Ganster, Maximilian ;
  • Kyungpook mathematical journal, volume 36, issue 1, 1996, Pages 191~191
  • Abstract(view)
23
  • Abstract(view)
24
  • Abstract(view)